Your Cart

Your cart is empty

Home  >  Volume 33

Global Analysis of Dengue Fever in a Variable Population by Rabiu M. and Akinyemi S.T (Pages 363-376)
Sale price: $5.00
Quantity:

Abstract

In this paper, a non-linear mathematical model for the transmission dynamics of dengue fever with the presence of therapeutic vaccine in a varying population is designed and rigorously analyzed. We established that the model exists and has a unique solution using theorems on existence and uniqueness of a solution. Using a suitable Lyapunov function, the disease free equilibrium is shown to be globally asymptotically stable whenever the effective reproductive number   is less than unity,while the endemic equilibrium for the special case when the disease induced death rate is absent or assumed to be negligible is globally asymptotically stable unconditionally whenever it exists.Finally, numerical simulation was carried out to validate the analytical results.

                Keyword: Dengue fever, Existence and Uniqueness Solution, Global Analysis.

Close
Loading...